# SDR UALA2012031901750

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 81,686 hours, 13,082 cycles
- Engine: Pwa PW4060
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY POWER OPERATIONAL CHECK FAILS IN AUTO.  WITH INV PWR TRU D11 CB OPEN, STBY BUS OFF LIGHT REMAINS ON AND EICAS MESSAGE STANDBY PWR BUS OFF LIGHT SHOWS ON UPPER DISPLAY.  REF 'A' CHECK JOB 6-2005-B PAGE 3 ITEM 4.  BY- 115803 :CONFIRMED THAT RELAY K113 IN THE P6-1 PANEL IS BAD BY SLAVING IN ANOTHER RELAY.  FOUND RELAY K105 AC STBY PWR BAD IN P6 PANEL REF SSM24-33-01-101.  REPLACED RELAY, OPS NORMAL.
